Optimal execution strategies in limit order books with general shape functions


Alfonsi, Aurélien ; Fruth, Antje ; Schied, Alexander


DOI: https://doi.org/10.1080/14697680802595700
URL: https://www.tandfonline.com/doi/full/10.1080/14697...
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Quantitative Finance
Volume: 10
Issue number: 2
Page range: 143-157
Place of publication: London [u.a.]
Publishing house: Routledge, Taylor & Francis
ISSN: 1469-7688 , 1469-7696
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Alfonsi, Aurélien ; Fruth, Antje ; Schied, Alexander (2010) Optimal execution strategies in limit order books with general shape functions. Quantitative Finance London [u.a.] 10 2 143-157 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item